IJPAM: Volume 58, No. 4 (2010)

A RANDOM COINCIDENCE POINT THEOREM
FOR MULTIFUNCTION

K. Fakhar$^1$, G. Mustafa$^2$, M. Azram$^3$
$^1$Department of Mathematics
Faculty of Sciences
University of Technology of Malaysia
Skudai, Johor, 831300, MALAYSIA
e-mail: [email protected]
$^2$Department of Mathematics
The Islamia University of Bahawalpur
PAKISTAN
e-mail: [email protected]
$^3$Department of Science in Engineering (SIE)
Faculty of Engineering
International Islamic University of Malaysia - IIUM
Kuala Lumpur, 50728, MALAYSIA
e-mail: [email protected]


Abstract.A random coincidence point theorem for multifunction under the very mild conditions is established. The theorem proved here can be viewed as stochastic version of Ljubomir Ciric (Indian J. pure appl. Math., 24 (1993), 145-149).

Received: April 2, 2007

AMS Subject Classification: 54H25, 47H10

Key Words and Phrases: separable metric space, multifunction, random coincidence point

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 58
Issue: 4